It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Headaches & Migraines Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-11-2012, 11:00 AM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: BANGALORE, KARNATAKA AND INDIA
Posts: 3
Uma Babu HB User
Headache

Please reply me on the same, I am 24 years old suffering from pathetic headache
at the left side of my head followed by burning sensation in left side of head, ear, arms, cheeks, and eyes too from past an year

Doctor suggested me it could be migraine as its one sided headache and i also took medicine for almost 9 months which did not help me yet.

Recently 2 months ago i also underwent a lasik operation too, but doctor has told there is no problem with my vision now.

Please help me replying wat could it be. i am worried and i dont wish to take medicine unnecessarily which is not helping me.

 
Reply With Quote
Old 09-12-2012, 08:52 AM   #2
Veteran
(male)
 
tingles's Avatar
 
Join Date: Jan 2011
Location: Tennessee
Posts: 337
tingles HB Usertingles HB Usertingles HB Usertingles HB Usertingles HB Usertingles HB Usertingles HB Usertingles HB Usertingles HB Usertingles HB Usertingles HB User
Re: Headache

Migraines can cause many unusual symptoms. Mine cause blindness and autonomic dysfunction, dizziness, heart irregularities, temperature changes and more.

I would start a headache journal that can be found on the internet and try to see a neurologist if it was me. As far as medications there are many and not every one works for all people. I take keppra, a seizure medication and relpax and phenigrin. These work for me but not for everyone. I was unable to use zomig or other abortives.

 
Reply With Quote
The Following User Says Thank You to tingles For This Useful Post:
Uma Babu (09-12-2012)
Sponsors Lightbulb
   
Old 09-12-2012, 10:50 AM   #3
Newbie
(female)
 
Join Date: Sep 2012
Location: BANGALORE, KARNATAKA AND INDIA
Posts: 3
Uma Babu HB User
Re: Headache

Quote:
Originally Posted by tingles View Post
Migraines can cause many unusual symptoms. Mine cause blindness and autonomic dysfunction, dizziness, heart irregularities, temperature changes and more.

I would start a headache journal that can be found on the internet and try to see a neurologist if it was me. As far as medications there are many and not every one works for all people. I take keppra, a seizure medication and relpax and phenigrin. These work for me but not for everyone. I was unable to use zomig or other abortives.
Thank You, i would consult a neurologist soon.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 12:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!